# SDR UALA2010061402085

- Difficulty date: June 13, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 58,048 hours, 21,549 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL SECTION OF EMERGENCY STRIP AT LOCATION 14C HAS A CRACK IN PLASTIC LENS. INTERIM REPAIR, TAPED THE CRACK SECTION OF EMERGENCY STRIP PLASTIC COVER, SYS OPS CKS NORMAL.  R & R BROKEN SECTION.  OPS CHECK ACCOMPLISHED EMERGENCY EXIT LIGHTS.  SYS CHECKS OK.
